# SDR C2XA02BT016

- Difficulty date: April 19, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Dirty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG SMELL OF ELECTRICAL BURNING FORWARD CABIN/FORWARD GALLEY.  MAINTENANCE INSPECTED AND FOUND BURNT COFFEE POT CONNECTOR.  AIRCRAFT RETURNED TO SERVICE.  AIRCRAFT ARRIVED IN MAINTENANCE BASE, MAINTENANCE CLEANED COFFEE POT CONNECTOR AND OPS CHECKED COFFEE POT GOOD.
